# SDR CALA2016072100432

- Difficulty date: July 19, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 33,127 hours, 11,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FWD BULKHEAD WEB A HAS TWO INCH CRACK BETWEEN RBL 40 - 45.  INSTALLED A REPAIR IAW SRM 57-10-10 REPAIR 3 ALTERNATIVE 2.
